MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-OH CORONARY FEMORAL PACK

MEDLINE INDUSTRIES, LP; DBD-OH CORONARY FEMORAL PACK
Catalog Number DYNJ89754
Medical Device Problem Codes Crack (1135); Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A syringe was found with one wing cracked and had sharp edges.
 
Additional Manufacturer Narrative
A syringe was found with one wing cracked and had sharp edges.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
DBD-OH CORONARY FEMORAL PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key23660710
Report Number1423395-2025-00195
Device Sequence Number10375131
Product Code OEZ
UDI-Device Identifier10198459289798
UDI-Public10198459289798
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ89754
Device Lot Number25HBU457
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown